# SDR HNAA2023092200345

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 51,176 hours, 49,127 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN CABIN IN CRUISE.  GROUND RAN A/C AT VARIOUS POWER SETTINGS WITH AND WITHOUT PACKS. NO FUEL SMELL NOTED. A/C OKAY FOR SERVICE.
